# SDR AALA971550

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAI - DURING OVERNIGHT CHECK, EMERGENCY EXIT LGHTS PAX SEATS 19E THROUGH 20 INTERMITTENT.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT PAX SEATS 19E THROUGH 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
